# SDR HNAA0200068

- Difficulty date: October 4, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 45,102 hours, 51,895 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: V319
- Part serial: NA
- Condition: Defective
- Location: Cockpit
- Part time: 45,102 hours, 51,895 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE OFF WARNING HORN SOUNDED ON TAKE OFF. ABORTED TAKEOFF.  COULD NOT SILENCE HORN.  THOROUGHLY CLEANED AND INSPECTED MICRO SWITCHES, FOUND 3151-S3, (TAKE OFF WARNING HORN ON NR 1 PCL) DEFECTIVE - REPLACED MICRO SWITCH.    TAKE OFF WARNING HORN SOUNDED WITH TAKE OFF POWER, ABORTED TAKE OFF, RE CHECKED ALL TAKEOFF ITEMS, ALL OK.  FOUND SWITCH 3151-S3 ACTUATOR TAB BENT. ADJUSTED TAB OPS CHECK GOOD.
